# SDR UALA2013022401103

- Difficulty date: February 23, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 49,613 hours, 19,755 cycles
- Engine: Iae V2522A5
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350E017248685
- Part serial: 238
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

MULTIPLE WARNINGS, FLT DIVERTED.  REPLACED BOTH FLIGHT WARNING COMPUTERS. PRECAUTIONARY WITH TOMC SUPPORT.
